Translator Disclaimer
April 1996 A class of estimators of the survival function from interval-censored data
Zhiming Wang, Joseph C. Gardiner
Ann. Statist. 24(2): 647-658 (April 1996). DOI: 10.1214/aos/1032894457

Abstract

A model of interval censorship of a failure time T is considered when there is only one inspection time Y. The observable data are n independent copies of the pair $(Y, \delta)$, where $\delta = [T \leq Y]$. We construct a class of self-consistent estimators of the survival function of T defined implicitly through two equations and show their strong consistency under certain conditions. The properties of the onparametric maximum likelihood estimator are also investigated.

Citation

Download Citation

Zhiming Wang. Joseph C. Gardiner. "A class of estimators of the survival function from interval-censored data." Ann. Statist. 24 (2) 647 - 658, April 1996. https://doi.org/10.1214/aos/1032894457

Information

Published: April 1996
First available in Project Euclid: 24 September 2002

zbMATH: 0856.62037
MathSciNet: MR1394980
Digital Object Identifier: 10.1214/aos/1032894457

Subjects:
Primary: 60G05
Secondary: 62G99

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top